| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refw2804 showed four other similar product complaint(s) from this lot number.The complaints for this lot number (refw2804) have been reported from the same facility.
Event or Problem Description
It was reported "there have been reported instances that the winged infusion set 20g 3/4" huber needle has cracked." it was reported this occurred with 4 devices.This report addresses the fourth device.
Additional Manufacturer Narrative
H11: the initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.
Event or Problem Description